# SDR DXTA2025021702368

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0380
- Aircraft time: 1,022 hours, 685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR OPEN CAS MESSAGE DISPLAYED. TRIED TO CLOSE DOOR MULTIPLE TIMES. CABIN DOOR OPEN CHECKLIST DID NOT RESET THE CONDITION. DOOR HAD BEEN NOTICEABLY BINDING WHEN OPENING OR CLOSINGLAST SEVERAL FLIGHTS.
